Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Started with a clogged nose and lot of mucus. On nortriptyline 10 mg for dizziness and headaches. Concerned

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 898 Questions
Yes,i would like you to answer,so far nobody could . It started with a clogged nose,then a lot of mucus,
that dos not go up or down, i think this is not connected. I am taking nortriptyline 10 mg. for dizziness and
headaches. I am 60 years old. XXXXXX Thank you
Posted Mon, 13 Aug 2012 in Ear, Nose and Throat Problems
Answered by Dr. Divya Kuttikrishnan 38 minutes later

Thanks for writing in.

Clogged nose, mucus etc could be due to allergies or like rhinitis ,sinusitis etc. I am assuming you don't have any fever /sore throat/cough at this stage.

In order to get rid of the mucus and the clogged sensation in the nose, I would suggest :

1.Drink plenty of warm fluids.
2.Do steam inhalation 3 -4 times a day.

You might require antibiotics, decongestants etc only if you have sinus headache, fever ,cough etc.

Nortriptyline is not responsible for the symptoms.

Hope I have answered your question. If you don't have any further questions,kindly accept my answer. Any reviews are welcome.

Have a nice day.

Dr.Divya Kuttikrishnan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor